CNN: Doctors say patients will likely die of neutropenias after taking drugs

CNN has reported that doctors say that patients may have a hard time recovering from hypnosis medical treatments if they use these medications.

The network cited a study published in the Journal of the American Medical Association and a review by a U.S. Army Corps of Engineers study. 

A new study by the Army Corps found that using hypnosis treatments to treat symptoms of C. difficile and HIV-1 can result in long-term complications.

It also found that patients taking the hypnosis medication met the criteria for having chronic COVID-19 infection and a higher risk of death.

CNN reports: The study found that people who received hypnosis therapy during the study were at a higher rate of developing COVID and developing HIV-3, and they had more severe respiratory problems, and that they had higher rates of chronic COVI and COPD. 

CNN also reports that patients were able to take the medications without having their condition worsen, but that some had serious side effects, including a higher chance of infection and death.

The study was conducted by the U.K.-based Army Corps, and is part of a larger effort to improve the lives of the veterans who have been exposed to the pandemic. 

The Army Corps did not immediately respond to a request for comment. 

Doctors say the medications are not for everyone, but they are not safe to take for everyone. 

“We have to look at this from the perspective that we’re talking about a lot of individuals,” Dr. Paul Ehrlich, the head of the U and D Institute of Medicine, told CNN.

“The risk of dying is very high for a lot more individuals than you would think, given the fact that we have such a high number of patients.” 

CNN says the Army’s report did not make any recommendations about what kind of medications would be safe for all patients. 

As of last week, about 50 million Americans have been diagnosed with the coronavirus, according to the CDC.

ABC News The CDC estimates that more than 2 million people have been infected with COVID.